Medical Dictionary Search Engines

Please be patient! It may take up to ONE minute to load all the Engines.
Problems? Please contact our support.


/encyclopedia


Search For

Drug
Health
Encyclopedia

Specialty Search
--AIDS
--Cancer
--Diabetes
--Stroke


viagra

cialis

levitra






















Other encyclopedia topics: A-Ag Ah-Ap Aq-Az B-Bk Bl-Bz C-Cg Ch-Co Cp-Cz D-Di Dj-Dz E-Ep Eq-Ez F G H-Hf Hg-Hz I-In Io-Iz J K L-Ln Lo-Lz M-Mf Mg-Mz N O P-Pl Pm-Pz Q R S-Sh Si-Sp Sq-Sz T-Tn To-Tz U V W X Y Z 0-9   

Amphetamine or sympathomimetic intoxication


Alternative names

Sympathomimetic intoxication; Intoxication - amphetamines or sympathomimetics; Intoxication - uppers

Definition

Amphetamine or sympathomimetic intoxication describes the state that occurs with the use of amphetamines or sympathomimetic drugs. Intoxication can readily lead to overdose with severe or fatal toxicity.

Symptoms include: high blood pressure , rapid heart rate (tachycardia), increased body temperature, agitation , stroke , seizures , cardiac arrhythmias , coma , and death.

See also: amphetamines in the poison section.

Update Date: 1/22/2004

Cherlin Johnson, M.D., Department of Emergency Medicine, University of Southern California, Los Angeles, CA. Review provided by VeriMed Healthcare Network.

©2009 medical-dictionary-search-engines.com [Privacy Policy] [Disclaimer]
Last updated: Tue, 06 Jan 2009 00:20:03 GMT
82:165:250:120:medical-dictionary-search-enginescom:0902